# SDR SIMA20160630001

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 32,934 hours, 30,416 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217072
- Part serial: 0342
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FCD-EM-32-025,  NR 4 MLG BRAKE FAILED INSP.-C/A-REMOVED AND REPLACED NR 4 BRAKE IAW W/C 32-600-14..END.
